| Model Number |
787726 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that the user opened the package of the ureteral stent following an examination showing no abnormality on (b)(6) 2022.There was no guide wire was seen inside and the ureteral stent was ruptured.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation.A potential root cause for this event could be, "inappropriate package design".No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.Based on the results of the investigation no additional action is required at this time.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." "care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the user opened the package of the ureteral stent following an examination showing no abnormality on (b)(6) 2022.There was no guide wire was seen inside and the ureteral stent was ruptured.Per follow up information received on 26jul2022, there was no patient involved and the guidewire was missing meanwhile the product was broken.